Volume 15, Number 4, December 2010

Table of Contents

Articles

YET ANOTHER SPECTRUM FOR NONLINEAR OPERATORS IN BANACH SPACES PDF
Jurgen Appell, Alessandro Calamai, Andreas Schmied 513-532
VISCOSITY APPROXIMATION FOR FIXED POINTS OF NONEXPANSIVE SEMIGROUP IN BANACH SPACES PDF
Runping Ye, Qixiang Dong, Gang Li 533-543
CHARACTERIZATIONS ON LINEAR N-NORMED SPACES PDF
Xiaoyun Chen, Meimei Song 545-553
POSITIVE SOLUTIONS OF DIFFERENTIAL SINGULAR EQUATION SYSTEMS ON THE HALF-LINE PDF
Ying Wang 555-568
ON THE STABILITY PROBLEMS IN QUASI-BANACH SPACES PDF
G. Zamani Eskandani, P. G\check{a}vruta 569-579
HYERS-ULAM STABILITY OF THE JENSEN FUNCTIONAL EQUATION IN QUASI-BANACH SPACES PDF
Manar Youssef, Elqorachi Elhoucien, Themistocles M. Rassias 581-603
ON ASYMPTOTICALLY PSEUDOCONTRACTIVE MAPPINGS PDF
Arif Raflq 605-612
ULAM STABILITIES OF DIFFERENTIAL EQUATION WITH ABSTRACT VOLTERRA OPERATOR IN A BANACH SPACE PDF
Diana Otrocol 613-619
THE ALEXANDROV PROBLEM OF DISTANCE PRESERVING MAPPING IN LINEAR N-NORMED SPACES PDF
Jinmei Gao 621-633
ON THE STABILITY OF FUNCTIONAL EQUATIONS IN 2-NORMED SPACES PDF
Jinmei Gao 635-645
ON THE HYERS-ULAM STABILITY OF THE QUADRATIC AND JENSEN FUNCTIONAL EQUATIONS ON A RESTRICTED DOMAIN PDF
Manar Youssef, Elqorachi Elhoucien, Themistocles M. Rassias 647-655
STRONG MAXIMUM PRINCIPLES FOR INFINITE IMPLICIT SYSTEMS OF PARABOLIC DIFFERENTIAL FUNCTIONAL INEQUALITIES WITH NONLOCAL INEQUALITIES WITH SUMS PDF
Ludwik Byszewski 657-668
A HILBERT-TYPE INTEGRAL INEQUALITY IN THE FINITE INTERVAL PDF
Bicheng Yang 669-683


ISSN: 1229-1595 (Print), 2466-0973 (Online)